# SDR SWIA201440551

- Difficulty date: December 2, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,868 hours, 28,427 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE HALF, FUSELAGE SIDE WORN, LUGS FROM DOOR SIDE HINGE HALF CHAFING AGAINST LANDINGS OF FUSELAGE SIDE HINGE HALF.  BLENDED AREAS OF FUSELAGE HALF PAX DOOR HINGE LUG LANDS AND FOUND WITHIN LIMITS OF, AND ALL STEPS OF TYPE IV DISPOSITION IAW REO.
